# SDR CALA2010100600466

- Difficulty date: October 5, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737824
- Aircraft serial: 32402
- Aircraft time: 32,274 hours, 10,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 17052
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROWS 14-21 & LT WING OVERWING EXIT EMERGENCY LIGHTS INOP.  NEED BATTERY PACK 29-3351-3-0013 NIS MSY.  ROBBED BATTERY PACK FROM SAME LOCATION FROM A/C 521, S/N 72027.  REF LP 8618647.  INSTALLED BATTERY PACK, OP CHECKS OK.
